MathSciNet Relay Station
MathSciNet bibliographic data
MR1815722 (2002g:47076) 47B80 (47A10 47B39 47N55 47N60 81Q10 82B44)
Davies, E. B. Spectral theory of pseudo-ergodic operators. Comm. Math. Phys. 216 (2001), no. 3, 687–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement